UPM Institutional Repository

On the domination number of some graphs.


Alikhani, Saeid and Peng, Yee Hock and Mohd Atan, Kamel Ariffin (2008) On the domination number of some graphs. International Mathematical Forum, 3 (38). pp. 1879-1884. ISSN 1312-7594


Let G = (V,E) be a simple graph. A set S ⊆ V is a dominating set of graph G, if every vertex in V − S is adjacent to at least one vertex in S. The domination number γ(G) is the minimum cardinality of a dominating set in G. It is well known that if e ∈ E(G), then γ(G−e)−1 ≤ γ(G) ≤ γ(G−e). In this paper, as an application of this inequality, we obtain the domination number of some certain graphs.

Download File

PDF (Abstract)
on the domination number.pdf

Download (290kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: Domination number; Dominating set; Graph.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 16 Oct 2013 02:59
Last Modified: 04 Dec 2015 03:51
URI: http://psasir.upm.edu.my/id/eprint/15916
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item